| Catalog Number |
04618858190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable toxo igm elecsys result from the cobas 6000 e601 module.The initial result was 2.0 coi (positive) and was reported outside of the laboratory.As this result was not expected, the sample was retested with another methodology (elfa) and the result was negative.Two weeks later, another sample was tested and the result was 1.6 coi (positive).
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The investigation determined the reagent performed within specifications.